MathSciNet Relay Station
MathSciNet bibliographic data
MR2090557 94A60 (11T71)
Joux, Antoine A one round protocol for tripartite Diffie-Hellman. J. Cryptology 17 (2004), no. 4, 263–276.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement